Top answers from doctors based on your search:
does clarinex make you drowsy
A 43-year-old member asked:
15 years experience Internal Medicine
Did you sleep well?: Daytime alertness largely depends on your sleep. It must be sufficient and high quality.
Are you taking any meds that are sedating you?
A 42-year-old female asked:
26 years experience Internal Medicine
Not Common.: This is not a commonly reported side effect, but I am sure it could occur.
A 49-year-old member asked:
26 years experience Neurology
A 36-year-old male asked:
31 years experience Family Medicine
Weak: Multiple causes cause these symptoms. Flu, UTI's, thyroid would be common. Perhaps anemia. Medications common too. Even lack of sleep or especiall ... Read More
A 33-year-old member asked:
51 years experience Rheumatology
See details: There are numerous sleeping meds and sedatives on the market that will be this. Almost all are prescription. As regards nonprescription items, you may ... Read More
A 50-year-old member asked:
31 years experience Psychiatry
Cystex: Not likely
A 37-year-old member asked:
34 years experience Child Psychiatry
Seasonal allergies: Clarinex is another form of the antihistamine medicine-claritin. The generic name is loratidine. It helps with allergies, like hay fever. There are ma ... Read More
A 33-year-old male asked:
24 years experience Psychiatry
Drowsiness: Drowsiness = feeling sleepy/ feeling the need to sleep.
A 28-year-old male asked:
32 years experience Allergy and Immunology
New antihistamine: Clarinex is the brand name for desloratadine, the major metabolite of Loratadine (claritin). This makes it a new generation antihistamine. Deslorata ... Read More
A 48-year-old member asked:
51 years experience Neurology
Depends on cause: A persistent sleep disorder may promote daytime sleepiness. Restless leg syndrome, sleep apnea, and shift work disorder may be a cause, but insomnia ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!